# SDR AALA20091225TUL01

- Difficulty date: December 25, 2009
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 70,324 hours, 32,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 9F INOPERATIVE.  REPLACED BATTERY PACK ASSEMBLY.
